CureZone   Log On   Join
Re: help- nausea feeling after dosage
 

J.Crows Lugols Iodine
Free S&H.Restore lost reserves.J.CROWSLugols Iodine Solut...


Google Advertisement
alberta Views: 1,938
Published: 13 years ago
 
This is a reply to # 1,088,205

Re: help- nausea feeling after dosage


Gosh - if you are only adding a couple of tbsp of cider vinegar to the Miracle-Mineral-Supplement , I'm surprised you are not really nauseous!!

Cider Vinegar is an activator. Are you activating the Miracle-Mineral-Supplement with something else before adding the vinegar???

The procedure, if I understand it correctly, is to add an activator to the Miracle-Mineral-Supplement , swirl, let stand for three minutes,THEN ADD about 1/2 cup of juice prior to drinking. Adding the juice or water to the activated MMS is, I believe, very important, so that the MMS solution is diluted to a degree, making it safe to be consumed.

Anyone understand the procedure to be different than this?

I am just really concerned for your well-being as you progress on this journey, 80180. Keep posting; we are all here to help if we can.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.922 sec, (1)